Alert archive / Wisconsin / Special Weather Statements in 2015
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Apr 8, 2015, 11:13 PM CDT for Dane County, Jefferson County, Sauk County, Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 11:13 PM CDT (04:13 UTC)
- Expired
- Apr 9, 2015, 12:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Milwaukee, WI
Counties Dane County, WI, Jefferson County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 92 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352
WWUS83 KMKX 090413
SPSMKX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 PM CDT WED APR 8 2015
WIZ056-057-062>064-068-069-090515-
JEFFERSON-DANE-ROCK-IOWA-GREEN-SAUK-COLUMBIA-
1113 PM CDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JEFFERSON...
ROCK...SAUK...DANE...NORTHEASTERN IOWA...NORTHEASTERN GREEN AND
SOUTHERN COLUMBIA COUNTIES...
AT 1109 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RICHLAND CENTER TO NEAR FOOTVILLE...AND MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...JANESVILLE...SUN PRAIRIE...FITCHBURG...WATERTOWN...
MIDDLETON...STOUGHTON...FORT ATKINSON...WAUNAKEE...BARABOO...
VERONA...OREGON...REEDSBURG...JEFFERSON...MCFARLAND...MONONA...MOUNT
HOREB...WINDSOR...LAKE MILLS AND MILTON.
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
SUDDENLY REDUCE VISIBILITIES AND CAUSE LOCALIZED PONDING OF WATER ON
ROADS.
LAT...LON 4364 9025 4364 8981 4330 8901 4320 8901
4320 8878 4309 8854 4268 8896 4320 9019
4355 9019 4356 9030
TIME...MOT...LOC 0409Z 204DEG 35KT 4332 9032 4273 8918
$$
REMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Apr 8, 9:15 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 8, 9:15 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 PM CDT WED APR 8 2015 .UPDATE... FORCING WITH INCREASING LOW-LEVEL JET...AND ADDITIONAL FORCING FOR ASCENT PROVIDED BY 300-250 MB UPPER LEVEL DIVERGENCE...IS FINALLY ERODING SUBSIDENT LAYER ABOVE 10 K FT ON RAP SOUNDINGS WITH SCATTERED SHOWERS AND STORMS DEVELOPING IN REGION OF 925-850 MB FRONTOGENESIS FROM SPENCER IA TO JUST SOUTH OF STERLING IL AND MOVING NE AROUND 30 MPH. HAVE ADJUSTED POPS/WX TO FOLLOW RADAR TIMING THAT BRINGS SHOWERS AND SCATTERED ELEVATED STORMS TO SW LAFAYETTE COUNTY AROUND 1030 PM. EXPECT THE BAND OF SHOWERS AND STORMS TO CROSS CWA BETWEEN 1030 PM AND 5 AM. PATCHY DRIZZLE AND FOG WILL PRECEDE THE MAIN AREA OF SHOWERS. && .AVIATION/06Z TAFS/...COMING SOON && .MARINE... ALLOWED SMALL CRAFT ADVISORY TO EXPIRE AT 00Z AS WEB CAMS SHOWED WAVES HAD SUBSIDED BELOW CRITERIA. WEB CAMS ALSO SHOWING FOG IS GETTING MORE DENSE ALONG THE LAKESHORE WITH NEAR-SHORE OB SITES BETWEEN 1 1/2 MILES AND 1 3/4 MILES. EASILY 1 MILE OR LESS OVER THE WATER. WILL ISSUE A MARINE DENSE FOG ADVISORY UNTIL 14Z THURSDAY. && .PREV DISCUSSION... /ISSUED 346 PM CDT WED APR 8 2015/ SHORT TERM... TONIGHT AND THURSDAY...FORECAST CONFIDENCE IS MEDIUM. LOW CLOUDS WILL LINGER TONIGHT...WITH FOG LINGERING NEAR AND OVER THE LAKE. FOG HAS BEEN STUBBORN IN THE MILWAUKEE TO KENOSHA AREA...WITH 1/4 TO 1/2 MILE VISIBILITIES FOR MOST OF THE DAY. THESE VISIBILITIES SHOULD GRADUALLY CONTINUE TO IMPROVE INTO THE EARLY EVENING HOURS. WILL KEEP MENTION OF PATCHY DENSE FOG NEAR AND SOUTH OF MILWAUKEE TONIGHT...WITH PATCHY FOG ELSEWHERE. SYNOPTIC AND MESOSCALE MODELS CONTINUE TO SHOW ANOTHER ROUND OF SHOWERS WITH EMBEDDED ELEVATED CONVECTION PUSHING THROUGH THE AREA TONIGHT INTO THURSDAY MORNING. COULD SEE SMALL HAIL ONCE AGAIN WITH ANY OF THE STORMS...GIVEN COMBINATION OF ELEVATED CAPE AND EFFECTIVE LAYER SHEAR. BENEFICIAL RAINFALL INTO THURSDAY MORNING SHOULD BE IN THE 0.50 TO 0.60 INCH RANGE ACROSS THE AREA. MODELS STILL IN SOME DISAGREEMENT WITH SURFACE LOW TRACK FOR THURSDAY AFTERNOON AND EVENING...AND THIS WILL DETERMINE HOW UNSTABLE THE AREA GETS AND RESULTANT SEVERE WEATHER RISK. THE CONSENSUS TRACK SEEMS TO BE FROM EAST CENTRAL IOWA TO THE SHEBOYGAN AREA THURSDAY AFTERNOON AND EVENING. THIS WOULD BRING THE WARM FRONT AND WARM SECTOR INTO SOUTHEAST AND FAR SOUTH CENTRAL WISCONSIN. IF THIS OCCURS...AND ENOUGH SUNSHINE DEVELOPS...THERE WOULD LIKELY BE SEVERE STORM DEVELOPMENT GIVEN THE STRONG DEEP LAYER AND LOW LEVEL SHEAR VALUES. LARGE HAIL...DAMAGING WINDS AND TORNADOES WOULD ALL BE POSSIBLE...GIVEN THE PROXIMITY OF THE WARM FRONT AND SURFACE LOW. HOWEVER...IF TRACK ENDS UP FURTHER SOUTH...AS IT CAN AND HAS DONE IN THE PAST THIS TIME OF YEAR...WE WOULD END UP CLOUDY AND SEE ELEVATED CONVECTION AND A MUCH REDUCED SEVERE RISK. THIS WAS SUPPORTED SOMEWHAT BY CIPS ANALOGS...WHICH HAD BULK OF SEVERE REPORTS JUST SOUTH OF THE AREA. THERE WERE STILL SOME SEVERE HAIL/WIND REPORTS IN THE AREA. UPDATED DAY 2 OUTLOOK FROM SPC HAS THE FAR SOUTH CENTRAL AND SOUTHEAST COUNTIES IN SLIGHT TO ENHANCED RISK FOR SEVERE STORMS...WHICH SEEMS REASONABLE GIVEN THE CONSENSUS SURFACE LOW TRACK. THIS PERIOD WILL CERTAINLY NEED TO BE WATCHED CLOSELY...ESPECIALLY THE LOW TRACK AND ANY POSSIBLE CLEARING IN WARM SECTOR. BROUGHT HIGHS FOR THURSDAY UP IN THE FAR SOUTHEAST...WHICH HAS BEST SHOT AT GETTING INTO WARM SECTOR AIRMASS. THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM THE THREAT FOR THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL QUICKLY DIMINISH AS THE AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST AND A COLD FRONT PUSHES THROUGH THE AREA. ALTHOUGH THE TSRA THREAT WILL BE ENDING THURSDAY NIGHT...EXPECT TO SEE CONSIDERABLE DEFORMATION ZONE PRECIP ON THE BACK SIDE OF THE CYCLONE. THE DEFORMATION ZONE...ALONG WITH A 500MB VORT MAX PUSHING ACROSS CENTRAL WI ON FRIDAY...WILL COMBINE TO KEEP PRECIP IN THE NE PORTIONS OF OUR CWA THROUGH THE DAY ON FRIDAY. WHILE A WIDESPREAD PRECIPITATION EVENT SEEMS VERY LIKELY THURSDAY AND THURSDAY NIGHT...THE GREATEST UNCERTAINTY IN THIS PERIOD IS WHETHER OR NOT ENOUGH INSTABILITY REACHES SE WI TO ALLOW FOR SEVERE CONVECTION. LONG TERM... SATURDAY...FORECAST CONFIDENCE IS HIGH RIDGING ALOFT AND HIGH PRESSURE AT THE SURFACE WILL BUILD INTO THE REGION. THE ATMOSPHERE SHOULD DRY OUT BY SATURDAY MORNING...SO EXPECTING TO SEE MOSTLY CLEAR SKIES AND TEMPS INTO THE MID 60S AWAY FROM LAKE MI. SUNDAY...FORECAST CONFIDENCE IS MEDIUM ANOTHER 500MB SHORTWAVE/VORT MAX WILL PUSH ACROSS THE REGION. AT THE SURFACE...A TROF/WEAK COLD FRONT TIED TO THE UPPER LEVEL SHORT WAVE WILL PUSH THOUGH SE WI ON SUNDAY NIGHT AND EARLY MONDAY MORNING. ALONG WITH THIS SFC TROF...MODELS PUSH A QUICK SLUG OF MOISTURE THROUGH THE AREA. EXPECT TO SEE RAIN IN THIS PERIOD...AND POSSIBLY SOME THUNDER IN THE WEST. MODELS IN GOOD AGREEMENT WITH THE TRACK OF THIS SFC TROF...THOUGH THERE IS STILL SOME UNCERTAINTY CONCERNING THE TIMING OF THE EVENT. ALL GUIDANCE HAS PRECIP ENDING BY 12Z MON. THEREFORE HAVE POPS IN THE GRIDS BEGINNING 12Z SUNDAY AND CONTINUING INTO MONDAY. MONDAY...FORECAST CONFIDENCE IS MEDIUM ANOTHER ROUND OF MID-LEVEL RIDGING AND SURFACE HIGH PRESSURE BUILDS INTO THE REGION AS THE OVERNIGHT PRECIP MOVES OUT OF THE AREA. DURING THE DAY...ATMOSPHERE LOOKS DRY IN ALL GUIDANCE. SUPERBLEND INSISTS ON CHANCE POP MONDAY AFTERNOON SO WILL NOT COMPLETELY REMOVE PRECIP FROM GRIDS...BUT DID ADJUST DOWN TO SLIGHT CHANCE. TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE IS LOW AS A POTENT UPPER LEVEL TROF MOVES EAST ACROSS THE ROCKIES...A DEEP LOW PRESSURE SYSTEM IN THE SOUTHERN PLAINS WILL MOVE TO THE NORTHEAST. GUIDANCE SHOWS THE LOW MOVING INTO THE HIGH PLAINS...THOUGH THERE IS SOME UNCERTAINTY WITH THE TIMING OF THIS SYSTEM. AS THE LOW MOVES TO THE NORTHEAST...A WARM FRONT SHOULD PUSH THROUGH WISCONSIN AND BRING US A SHOT AT SOME PRECIPITATION. THERE IS SOME INSTABILITY WITH THIS SYSTEM...SO WILL BE KEEPING THUNDER IN THE GRIDS. AVIATION/00Z TAFS/... IFR/LIFR CEILINGS SHOULD LINGER TONIGHT INTO THURSDAY MORNING ACROSS TAF SITES. LIFR VISIBILITIES AT MILWAUKEE SHOULD IMPROVE TO IFR BY EARLY EVENING. AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS SHOULD MOVE ACROSS THE REGION FROM MIDDLE EVENING INTO THURSDAY MORNING. LIFR VISIBILITIES ARE POSSIBLE IN ANY OF THE STORMS...ALONG WITH SMALL HAIL. NORTHEAST WINDS WILL BECOME EAST TONIGHT...THEN WILL VARY DEPENDING ON WHERE WARM FRONT SETS UP THURSDAY. FOR NOW...WENT WITH SOUTH TO SOUTHWEST WINDS TO THE SOUTH AT TAF SITES FOR THURSDAY. WINDS WOULD BE NORTHEAST IF THE WARM FRONT AND LOW REMAIN SOUTH OF THE AREA...SO SOME UNCERTAINTY HERE. IF LOW AND WARM FRONT MAKE IT INTO SOUTHERN WISCONSIN...THEN THUNDERSTORMS FROM MIDDLE AFTERNOON THURSDAY TO MIDDLE EVENING THURSDAY MAY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE ALL POSSIBLE. UNCERTAINTY EXISTS WITH THESE THINGS OCCURRING...DEPENDING ON IF ENOUGH SUNSHINE DEVELOPS IN THE AFTERNOON. KEEP UP WITH THE LATEST FORECASTS. WINDS WILL SHIFT WEST NORTHWEST AND BECOME GUSTY BY LATER THURSDAY NIGHT. MARINE... SMALL CRAFT ADVISORY CONTINUES ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN UNTIL 00Z THURSDAY. PERSISTENT NORTHEAST WINDS HELP REINFORCE THE 3 TO 5 FOOT WAVES ACROSS THE NEARSHORE WATERS UNTIL THEN. THE WINDS AND WAVES ARE EXPECTED TO WEAKEN SOMEWHAT TONIGHT INTO THURSDAY...AS LOW PRESSURE MOVES INTO THE REGION. WINDS SHOULD THEN BECOME GUSTY OUT OF THE WEST NORTHWEST THURSDAY NIGHT INTO FRIDAY...WITH TIGHT PRESSURE GRADIENT WITH THE PASSING LOW. SOME GUSTS TO 30 KNOTS ARE POSSIBLE...SO A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...REM TONIGHT/THURSDAY AND AVIATION/MARINE...WOOD THURSDAY NIGHT THROUGH WEDNESDAY...BSH
Hazardous weather outlook, Apr 8, 9:24 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 PM CDT WED APR 8 2015 WIZ046-047-051-052-056>060-062>072-100230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 924 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE TONIGHT...AS LOW PRESSURE OVER THE CENTRAL PLAINS APPROACHES IOWA AND A WARM FONT MOVES INTO NORTHERN ILLINOIS. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE BEST CHANCE FOR SEVERE THUNDERSTORMS IS THURSDAY AFTERNOON AND EVENING...AS THE WARM SECTOR OF AN INTENSIFYING LOW SHOULD REACH SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTHERN WISCONSIN. LARGE HAIL... AND DAMAGING WINDS WILL BE POSSIBLE...ALONG WITH A TORNADO RISK. THE ENHANCED RISK OF SEVERE THUNDERSTORMS REACHES INTO THE FAR SOUTH... SOUTH OF A LINE FROM MONTICELLO TO KENOSHA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING. LMZ643>646-100230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY IS IN EFFECT THOUGH THE OVERNIGHT FOR WIDESPREAD FOG WITH VISIBILITIES UNDER ONE MILE. SCATTERED THUNDERSTORMS ARE EXPECTED LATE TONIGHT...POSSIBLY WITH SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE DENSE FOG ADVISORY CONTINUES UNTIL MID-MORNING FOR FOG WITH VISIBILITIES UNDER ONE MILE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING AS AN INTENSIFYING LOW MOVES ACROSS SOUTHERN WISCONSIN. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Apr 8, 10:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 PM CDT WED APR 8 2015
WIZ062-067-068-090400-
LAFAYETTE-IOWA-GREEN-
1001 PM CDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA...GREEN AND
LAFAYETTE COUNTIES...
AT 955 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGREGOR IOWA TO NEAR MOUNT CARROLL
ILLINOIS...AND MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL IS POSSIBLE WITH THESE STORMS AS WELL AS BRIEF HEAVY
DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
MONROE...DODGEVILLE...BRODHEAD...MINERAL POINT...DARLINGTON...
BELLEVILLE...NEW GLARUS...SHULLSBURG...BELMONT...BENTON...
BLANCHARDVILLE...ALBANY...HIGHLAND AND ARENA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
MORE STORMS ARE RAPIDLY DEVELOPING TO THE EAST OVER ROCK AND FAR
WESTERN WALWORTH COUNTY. THE STRONGER OF THESE STORMS COULD ALSO
PRODUCE SMALL HAIL.
LAT...LON 4320 9043 4321 9030 4316 9018 4316 9009
4315 9006 4319 9001 4319 8993 4312 8984
4286 8984 4286 8947 4277 8937 4254 8936
4250 8942 4251 9042
TIME...MOT...LOC 0255Z 217DEG 39KT 4302 9123 4213 9003
REMSpecial weather statement, Apr 8, 11:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 PM CDT WED APR 8 2015
WIZ056-057-062>064-068-069-090515-
JEFFERSON-DANE-ROCK-IOWA-GREEN-SAUK-COLUMBIA-
1113 PM CDT WED APR 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JEFFERSON...
ROCK...SAUK...DANE...NORTHEASTERN IOWA...NORTHEASTERN GREEN AND
SOUTHERN COLUMBIA COUNTIES...
AT 1109 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RICHLAND CENTER TO NEAR FOOTVILLE...AND MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...JANESVILLE...SUN PRAIRIE...FITCHBURG...WATERTOWN...
MIDDLETON...STOUGHTON...FORT ATKINSON...WAUNAKEE...BARABOO...
VERONA...OREGON...REEDSBURG...JEFFERSON...MCFARLAND...MONONA...MOUNT
HOREB...WINDSOR...LAKE MILLS AND MILTON.
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
SUDDENLY REDUCE VISIBILITIES AND CAUSE LOCALIZED PONDING OF WATER ON
ROADS.
LAT...LON 4364 9025 4364 8981 4330 8901 4320 8901
4320 8878 4309 8854 4268 8896 4320 9019
4355 9019 4356 9030
TIME...MOT...LOC 0409Z 204DEG 35KT 4332 9032 4273 8918
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:21 PM CDT | Marine Dense Fog Advisory | MKX | 12 hr | |
| Apr 8, 10:01 PM CDT | Special Weather Statement | MKX | Green, Iowa, Lafayette | 59 min |
| Apr 8, 11:55 PM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more | 7 hr |
| Apr 9, 12:04 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 26 min |
| Apr 9, 1:01 AM CDT | Special Weather Statement | MKX | Dane, Green, Iowa, Jefferson, Sauk | 59 min |
| Apr 9, 1:19 AM CDT | Special Weather Statement | MKX | Jefferson | 26 min |
| Apr 9, 3:33 AM CDT | Gale Watch | MKX | 13 hr | |
| Apr 9, 8:07 AM CDT | River Flood Warning | MKX | Columbia | 32 hr |
| Apr 9, 8:46 AM CDT | Areal Flood Advisory | MKX | Ozaukee | 3 hr |
| Apr 9, 9:21 AM CDT | River Flood Warning | MKX | Ozaukee | 4 days |
| Apr 9, 9:23 AM CDT | Marine Dense Fog Advisory | MKX | 15 hr | |
| Apr 9, 12:52 PM CDT | River Flood Warning | MKX | Milwaukee | 9 hr |
| Apr 9, 4:05 PM CDT | Small Craft Advisory | MKX | 8 hr | |
| Apr 9, 4:39 PM CDT | Special Weather Statement | MKX | Iowa | 21 min |
| Apr 9, 4:42 PM CDT | Special Weather Statement | MKX | Walworth | 33 min |
| Apr 9, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 31 min |
| Apr 9, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 45 min |
| Apr 9, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 21 min |
| Apr 9, 5:17 PM CDT | Special Weather Statement | MKX | Dane | 28 min |
| Apr 9, 5:28 PM CDT | Special Weather Statement | MKX | Milwaukee | 32 min |
| Apr 9, 5:32 PM CDT | Special Weather Statement | MKX | Jefferson | 28 min |
| Apr 9, 5:36 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 24 min |
| Apr 9, 5:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 36 min |
| Apr 9, 6:12 PM CDT | Special Weather Statement | MKX | Columbia | 33 min |
| Apr 9, 6:25 PM CDT | Special Weather Statement | MKX | Lafayette | 35 min |
| Apr 9, 6:38 PM CDT | Special Weather Statement | MKX | Dodge | 37 min |
Nearby
Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.